Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Fourier coefficients of the invariants $ j(2\sp{{1\over 2}};\,\tau )$ and $ j(3\sp{{1\over 2}};\,\tau )$

Author: John Raleigh
Journal: Trans. Amer. Math. Soc. 87 (1958), 90-107
MSC: Primary 30.00; Secondary 42.00
MathSciNet review: 0100674
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00, 42.00

Retrieve articles in all journals with MSC: 30.00, 42.00

Additional Information

PII: S 0002-9947(1958)0100674-9
Article copyright: © Copyright 1958 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia